# SDR IPXA12574999

- Difficulty date: August 2, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 23,561 hours, 15,670 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT SIDE UPPER EMPENNAGE EXTERIOR, APU INLET FRAME FWD END SKIN BULGING AROUND FASTENERS AND AT GAP.  REPAIR DAMAGED APU INLET FRAME IAW DWG LOR5L53011.
